# SDR HNAA2014123100391

- Difficulty date: December 31, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 46,453 hours, 56,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162001
- Part serial: 84494
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CEILING AND WALL EMERGENCY LIGHTS FROM ROW 4 BACK FLICKERED ON AND OFF.  R & R EMERGENCY LIGHT CONTROL BOX, OPS CHECKED GOOD IAW MM 33-51-00.
